# SDR WX0A2025030732342

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 55,271 hours, 34,393 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: False Indication
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) RT SIDE OVERWING SLIDE NOT ARMED / RESET DOOR AND SENSORS, OPS CHECK GOOD, PER AMM AMM25-62-42 AND AMM 52-22-00-220-003-A"
